Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Constipation problem, suffering from stomach ache. Had Lornoix. What will I do ?

i have a proble of constipetion from long time.few days back i had lornoix p for neck tip.and last four days i tried for latrine but not now.i have visited with doctor .he given dicolic,ondem,rabekind,and picline.but still i am suffering from belly ache (upper portion,lower stomach is totally jamed.Please ca sggest e wat i will do
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello dear,

Lornoix (pharmacologically Lornoxicam) is a non steroid anti inflammatory drug.
But it can cause pain abdomen if taken for a long time by inducing gastritis.
The medications as prescribed by your doctor are correct, please take them as advised.

Causes of Constipation include:
1. Functional cause- due to decreased gastric motility
2. Irritable bowel syndrome- constipation predominant type.
3. Less consumption of fiber rich foods
4. Less fluid intake
5. Prolonged use of certain medications.
6. Hormonal & Metabolic causes, etc.

So, if the symptoms still persist, kindly consult a Gastroenterologist & get a proper physical examination done.
Investigations like Ultrasound scan of abdomen, Colonoscopy & contrast studies will be helpful to rule out any pathology in the Gastrointestinal tract.

You can ask me any further query using the below link:

There is no need to worry, you will be fine.

Wishing a good health.
Take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor